Neuropathy from chemo? Yes, not maybe.
[QUOTE=homeagain]…Some neuropathies can be a result of chemo? [/QUOTE]
My son’s wife’s cousin has a severe form of neuropathy which he says is due to, and apparently proven to be due to, a result of chemotherapy he received in the past. I do not know the medical history, but do know that CIDP has been ruled out.
An on-line search gives loads of links. For example,
Which is an American Cancer Society web page with this excerpt:
“What is chemotherapy-induced peripheral neuropathy or CIPN?
Chemotherapy-induced (chemo-induced) peripheral neuropathy may be called CIPN for short. It is a set of symptoms or problems caused by damage to peripheral nerves. Peripheral nerves are nerves that control the sensations (feeling) and movements of our arms and legs. They also control the bladder and bowel, though these are affected less often. Chemo-induced peripheral neuropathy is caused by the chemotherapy drugs used in cancer treatment.”